# SDR MASA2021052000115

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700532
- Aircraft time: 12,461 hours, 7,206 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PARKING BRAKE NOT RELEASED IN FLIGHT-EMERGENCY DECLARED. REPLACED #1 PARKING BRAKE VALVE.
